# SDR CA141031023

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Part number: DSC43A
- Condition: Seized
- Location: Engine Controls
- Part time: 9 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROD END WAS FOUND TO BE SEIZING. ROD FOUND TO HAVE STIFF ROD ENDS AS WELL. TWO RODS REMOVED AND REPLACED.   RODS ARE IN THE ENGINE FUEL CONTROL SYSTEM.
